Review: could Vitamin c cause Tinnitus?
Summary: Tinnitus is found among people who take Vitamin c, especially for people who are female, 50-59 old, have been taking the drug for 2 - 5 years, also take medication Vitamin e, and have Rickets.
We study 1,154 people who have side effects while taking Vitamin c from FDA and social media. Among them, 20 have Tinnitus. Find out below who they are, when they have Tinnitus and more.
You are not alone: join a mobile support group for people who take Vitamin c and have Tinnitus >>>
Vitamin c has active ingredients of L-ascorbic acid. It is often used in health. (latest outcomes from 1,532 Vitamin c users)
Tinnitus (a ringing in the ears) has been reported by people with depression, high blood pressure, high blood cholesterol, osteoporosis, stress and anxiety. (latest reports from 20,240 Tinnitus patients)
On Mar, 1, 2015: 1,154 people reported to have side effects when taking Vitamin c. Among them, 20 people (1.73%) have Tinnitus.
Time on Vitamin c when people have Tinnitus * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
Gender of people who have Tinnitus when taking Vitamin c * :
Age of people who have Tinnitus when taking Vitamin c * :
Severity of Tinnitus when taking Vitamin c ** :
|least||moderate||severe||most severe |
How people recovered from Tinnitus ** :
|while on the drug||after off the drug||not yet |
Top conditions involved for these people * :
- Vitamin d deficiency (2 people, 10.00%)
- Hypothyroidism (2 people, 10.00%)
- Fatigue (2 people, 10.00%)
- Insomnia (2 people, 10.00%)
- Anxiety (2 people, 10.00%)
Top co-used drugs for these people * :
- Vitamin e (7 people, 35.00%)
- Vitamin d (6 people, 30.00%)
- Aspirin (5 people, 25.00%)
- Multivitamin (4 people, 20.00%)
- Multi-vitamin (3 people, 15.00%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Get connected: join our support group of vitamin c and tinnitus on
Do you have Tinnitus while taking Vitamin C?
You are not alone! Join a mobile support group:
- support group for people who take Vitamin c and have Tinnitus
- support group for people who take Vitamin c
- support group for people who have Tinnitus
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- Does clonazapam cause tinnitus or ringing in the ears?
Patient fell a year ago and injured her neck and broke a bone in her arm. Has had severe pain in her neck. Getting acupuncture frequently. Recently tried to change medication from Valium to Clonazepam, and developed severe tinnitus. She said she only missed two days of Valium. She also says she has skipped days without taking valium and never had a problem. She says Clonazepam caused the tinnitus. I can't find anything that states a side effect of clonazepam is tinnitus.
- Can xeralto and an antihistimine cause dizziness, shortness of breath, tiredness, etc.
I also take a blood thinner, xeralto, for a-fib. I have been using a mouthwash of an antihistimine antacid mix for a day and a half.
- Can this medication be takin with progesterone and estrogen
I was just prescribed this medication just a bit nervous about adding a new medication. Can this medication be taken safely with what I am currently taking?
- Would the tinnitus abate with if i discontinue methotrexate?
I've just begun my 4th year of Methotrexate for Rheumatoid issue, but it also alleviated my psoriasis. I am hesitant to discontinue because the benefits are great. However, the tinnitus is becoming unbearable and almost maddening. I will more likely consider talking to my doctor about changing medications if 1. The tinnitus subsides with the discontinuance of Methotrexate and if 2. Other rheumatoid medication would not have the same issues with tinnitus. Just discovered the possible connection minutes ago and am eager and hopeful. Please help. Thank you. -Celeste
- Does anyone have persistent, ringing tinnitus while taking this drug? (1 answer)
I was prescribed Atenolol years ago for tachycardia. I took it for many years with little to no side effects, aside from tiredness. I began having PVCs and later was diagnosed with Type 2 Diabetes. My doctor put me on 5 mg. Bystolic and the tinnitus started. I took it about 1 year. My BP wasn't ideal, so he upped it to mg. and the ringing worsened. It's much louder. The report says this drug isn't ototoxic, but I never had tinnitus before taking it. Anyone else????
More questions for: Vitamin c, Tinnitus
You may be interested at these reviews (Write a review):
- Ringing in the ears from linzess
I started Linzess about a month ago, taking it about every three days. It was my miracle pill, until recently when I started having ringing in my ears. I am stopping the medication in hopes that the ringing will subside.
- Side effects of using terazosin
I have been on terazosin for 9 days. The ringing in my ears is unbearable, dizzy in the night if I wake up to use the bathroom, intermittent throbbing heartbeat. Also very significant is dramatic decrease in libido and difficulty achieving satisfaction. Dose started at 5 mg at night, reduced to 2 mg. at night after two days and ringing does not go away. I have permission from my doctor to discontinue use and replace with Lisinopril.
- Still ill after several years (1 response)
I became ill several years ago.
It all started with a head cold that lasted a few months and left me with Tinnitus and chronic sinusitis.
After a nose operation and many visits to the doc and hospital, I am no closer to felling better or being cured.
My doc gave me Beconase Aq at first and this made me very unwell, causing me fatigue which would last for a few days. I'm still searching for help.
- Lansoprazole and vitamin c drug interactions (1 response)
Whenever I use a gastric ulcer or gastric acid treatment drug and eat any food that contains vitamine C, like lemon, orange, etc. I get a strong skin allergy with swollen insecbyte type itching redness, that lasts about two days for each one.
- Ringing in ear after kenalog injection
After receiving a Kenalog injection, my son's left ear started a low pitch ringing after three days from the injection. Also his lower lip has quivered several times as well. This condition has lasted for nine days and I am looking for other patients who have had a similar reaction from a Kenalog injection.
More reviews for: Vitamin c, Tinnitus
Comments from related studies:
From this study (11 months ago):
History of Vitamin D deficiency, high cholesterol, high triglycerides, kidney stones, hyperthyroidism, hypothyroidism, pituitary cyst, hypogodasm
From this study (11 months ago):
History of Vitamin D deficiency, high cholesterol, high triglycerides, kidney stones, hyperthyroidism, hypothyroidism, pituitary cyst, hypogodasim
From this study (1 year ago):
I'm trying to find out what is causing the ringing in my ears. A few weeks ago I was told I have high blood pressure and I now take hydrochlorothiazide BUT I had the ringing before I was told when I was not taking hydrochlorothiazide.
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.